MathSciNet Relay Station
MathSciNet bibliographic data
MR647911 (83i:58057) 58F09 (34D30)
Chicone, Carmen; Shafer, Douglas S. Quadratic Morse-Smale vector fields which are not structurally stable. Proc. Amer. Math. Soc. 85 (1982), no. 1, 125–134.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement